Browse Title Index


 
Issue Title
 
Winter 2011, Volume 10, Number W11 Existence and Multiplicity of Solutions for Resonant Elliptic Problems Abstract
A.R. El Amrouss, F. Kissi
 
Autumn 2009, Volume 5, Number A09 Existence of a Minimizing Sequence of Trajectory-Control Pairs with Bounded Controls for Linear Control Problems Abstract
Alexander J. Zaslavski
 
Spring 2008, Volume 2, Number S08 Existence of Multiple Solutions to Elliptic Equations Abstract
A. Ayoujil, A. R. El Amrouss
 
2012, Volume 12, Issue Number 2 Explicit error bounds for nonconforming approximation of the heat equation Abstract
B. Achchab, A. Benjouad, A. Souissi
 
2015, Volume 16, Issue Number 1 Exponential Competing Risk Step-Stress Model with Lagged Effect Abstract
Joleen Beltrami
 
2017, Volume 18, Issue Number 1 Exponential Function of Rhotrices Abstract
Salisu Usaini, Abdulhadi Aminu
 
2016, Volume 17, Issue Number 2 Exponential Methods of Imputation in Estimation of Current Population Mean in Two-Occasion Successive Sampling Abstract
G. N. Singh, M. Khetan, S. Maurya
 
Autumn 2010, Volume 6, Number A10 Extension of the law of Mullender within the viscoelastic framework For the digital simulation of the process of bone remodelling Abstract
A. ABDALI, H. ALMOATASSIME, A. ERRAFAY
 
Spring 2011, Volume 8, Number S11 Factorization R^JR of a skew-Hamiltonian matrix using its Hamiltonian square root Abstract
M. Bassour, A. H. Bentbib
 
Autumn 2009, Volume 5, Number A09 Filippov-Gronwall Inequality for Discontinuous Differential Inclusions Abstract
Georgi Smirnov, Francisco Miranda
 
2017, Volume 18, Issue Number 1 Fixed Point Theorem of Weak Cyclic Contraction Types of Operators Abstract
Sahar Mohamed Ali Abou Bakr
 
Spring 2010, Volume 6, Number S10 Fixed Point Theorems for Some Multivalued Generalized Contractions in B-Metric Spaces Abstract
M. Boriceanu, A. Petrusel , I.A. Rus
 
2015, Volume 16, Issue Number 2 Fixed Point Theorems for Three Pairs of Occasionally Weakly Compatible Mappings in Fuzzy Metric Spaces Abstract
Priyanka Nigam, S. S. Pagey
 
Spring 2009, Volume 4, Number S09 Fluctuations in a Delayed IS-LM Business Cycle Model Abstract
Abdelilah Kaddar, Boujema Talibi Alaoui
 
Spring 2010, Volume 6, Number S10 From the KKM principle to the Nash Equilibria Abstract
Sehie Park
 
Spring 2008, Volume 2, Number S08 Functional series on time scales Abstract
Dorota Mozyrska, Ewa Pawluszvicz
 
Autumn 2011, Volume 9, Number A11 Fuzzy Stability of An Additive Functional Equation Abstract
K. Ravi, M. Arunkumar, P. Narasimman
 
2012, Volume 11, Issue Number 1 General Pettis Conditional expectation and convergence theorems Abstract
M. El Harami, F. Ezzaki
 
2018, Volume 19, Issue Number 1 Generalized Burr X family of distributions Abstract
Farrukh Jamal, M. Arslan Nasir
 
2014, Volume 15, Issue Number 3 Generalized Chain Regression Type Estimator for Population Mean Using Known Coefficient of Variation of the Study Character in the Presence of Non- Response Abstract
B. B. Khare, Habib Ur Rehman
 
2014, Volume 15, Issue Number 1 Generalized Efficiency Conditions for Multiobjective Fractional Programming Based on Higher Order Invexity Frameworks Abstract
Ram U. Verma
 
Spring 2010, Volume 6, Number S10 Generic Existence of Solutions in Vector Constrained Optimization Abstract
Alexander J. Zaslavski
 
Spring 2009, Volume 4, Number S09 Geometrically Nonlinear Transverse Vibrations of Discrete Multi-Degrees of Freedom Systems with a Localised Non-Linearity Abstract
A. Eddanguir, Z. Beidouri, R. Benamar
 
Autumn 2008, Volume 3, Number A08 Harmonic 1-Type Submanifolds of Euclidean Spaces Abstract
Bengu Kilic, Kadri Arslan
 
2012, Volume 11, Issue Number 1 Hopf Bifurcation Analysis In a Delayed SIR Model Abstract
Abdelhadi Abta, Hamad Talibi Alaoui, Abdelilah KADDAR
 
101 - 125 of 246 Items << < 1 2 3 4 5 6 7 8 9 10 > >>